A Novel Method for Optimal Control of Piecewise Affine Systems Using Semi-Definite Programming
A Novel Method for Optimal Control of Piecewise Affine Systems Using Semi-Definite Programming

Majid Akbarian; Najmeh Eghbal; Naser Pariz

Volume 3, Issue 1 , January 2020, , Pages 59-68

http://dx.doi.org/10.22111/ieco.2019.26629.1082

Abstract
  : In this paper, a novel optimal control design method by discontinuous quadratic Lyapunov function and continuous quadratic Lyapunov function for 2-dimensional piecewise affine systems ...  Read More